# SDR UPS96221047

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FAIL-SAFE ANGLE ON FRAME AT BS 1148 RBL 1 AFT SIDE.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, CUTOUT DAMAGE AREA AND REPAIRED PER SRM 51-40-3.
